# SDR DALA2016120709672

- Difficulty date: December 6, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N377DA
- Make and model: Boeing 737832
- Aircraft serial: 29625
- Aircraft time: 55,411 hours, 22,039 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND L2 DOOR EMERGENCY LIGHT IS INOPERATIVE. MAINTENANCE FOUND BATTERY POWER PACK M1673 AT FAULT. R&R BATTERY POWER PACK FUSE PER AMM 33-51-06. OPS CKS OK.
